, Volume 17, Issue 5, pp 725-731

Weakly semi-preopen and semi-preclosed functions in L-fuzzy topological spaces

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A new class of functions called L-fuzzy weakly semi-preopen (semi-preclosed) functions in L-fuzzy topological spaces is introduced in this paper. Some characterizations of this class and its properties and the relationship with other classes of functions between L-fuzzy topological spaces are also obtained.

Communicated by L. Spada.